Iowa, 2014Winter Weather in Iowa, February 20 to 21, 2014
February 20 to 21, 2014 · NWS FSD · 5 events in 5 counties and zones
Snowfall of 1 to 4 inches combined with northwest winds gusting to over 40 mph to cause areas of blowing snow. Visibilities lowered locally and briefly to less than a quarter mile, and more frequently to one quarter to one mile.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Snowfall of 1 to 4 inches combined with northwest winds gusting to over 40 mph to cause areas of blowing snow. Visibilities lowered locally and briefly to less than a quarter mile, and more frequently to one quarter to one mile. The snow and blowing snow were during the night of February 20th and 21st, with conditions improving several hours before daybreak on February 21st.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at Feb 20, 3:50 PM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Feb 20, 3:50 PM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
350 PM CST THU FEB 20 2014
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 347 PM CST THU FEB 20 2014
SNOW CONTINUES TO FALL ALONG AND EAST OF A MARSHALL MINNESOTA TO STORM
LAKE IOWA LINE. LATEST GUIDANCE SUGGESTS SNOW WILL BE A BIT SLOWER
TO DEPART THIS EVENING...BUT SHOULD GENERALLY BE IN A DISSIPATING
STATE. MAY TAKE UNTIL AROUND 8 OR 9 PM FOR ALL THE SNOW TO
COMPLETELY EXIT THE WINDOM AREA. WITH TEMPERATURES RIGHT AROUND OR
JUST ABOVE FREEZING...THIS HAS BEEN A REAL WET SNOW WITH PRETTY POOR
RATIOS. THUS STORM TOTAL AMOUNTS SHOULD STILL END UP IN THE 2 TO 4
INCH RANGE SOUTHEAST OF A TRACY TO SIOUX CITY LINE...WITH THE
HIGHEST AMOUNTS AROUND THE WINDOM TO JACKSON TO SPENCER VICINITY
WHERE A FEW AMOUNTS CLOSE TO 5 INCHES ARE POSSIBLE. NOT SEEING MUCH
SNOW SHOWER ACTIVITY UPSTREAM IN THE COLD AIR ADVECTION STRATUS.
BOUNDARY LAYER IS NOT THAT DEEP AND THUS INSTABILITY IS LIMITED. SO
WENT AHEAD AND REMOVED THE SNOW SHOWER MENTION AND CHANGED TO
SCATTERED FLURRIES INTO THIS EVENING.
STILL EXPECTING 925MB WINDS TO INCREASE INTO THE 30 TO 40 KT RANGE
AS THE LOW CONTINUES TO STRENGTHEN EAST OF US. COLD AIR ADVECTION
IN THAT LAYER SHOULD AID IN KEEPING THE BOUNDARY LAYER MIXED ENOUGH
TO TRANSPORT SOME OF THESE STRONGER WINDS DOWN. THUS WINDS OF 25 TO
35 MPH...GUSTING 40 TO 50 MPH STILL SEEM LIKELY...WITH THE STRONGEST
WINDS ALONG AND EAST OF THE BUFFALO RIDGE IN SOUTHWEST MINNESOTA.
WENT AHEAD AND EXTENDED THE WIND ADVISORY IN OUR EAST UNTIL 06Z...AS
SOUNDINGS SUGGEST WINDS SHOULD REMAIN UP THROUGH AT LEAST THAT TIME.
MAY NEED TO EXTEND ADVISORY LONGER IN PORTIONS OF SOUTHWEST
MINNESOTA. GIVEN THE VERY WET NATURE OF THE SNOW...AT THIS TIME NOT
THINKING BLOWING SNOW WILL BE A MAJOR ISSUE. COULD SEE SOME PATCHY
BLOWING SNOW...ESPECIALLY WHERE THE HIGHER AMOUNTS FELL TODAY...BUT
NOT CONVINCED VISIBILITY WILL BE RESTRICTED MUCH. FOR THIS
REASON...WENT AHEAD AND CANCELLED THE WINTER WEATHER ADVISORY WHERE
IT IS NOT CURRENTLY SNOWING...BUT KEPT IT IN THE FAR EAST WHERE SNOW
WILL CONTINUE A BIT LONGER. WILL LET THE EVENING SHIFT WATCH BLOWING
SNOW...AND ADJUST HEADLINES AS NECESSARY...POSSIBLY EVEN CANCELING
THE REMAINING ADVISORY EARLY IF VISIBILITIES REMAIN UP AFTER SNOW
ENDS.
ANOTHER WEAK WAVE MOVES ACROSS ON FRIDAY...WITH THE MAIN IMPACT OF
BRINGING PARTLY TO MOSTLY CLOUDY SKIES TO THE AREA. QUITE A BIT OF
DRY AIR TO OVERCOME...ALTHOUGH LOW POPS STILL SEEM WARRANTED WEST OF
THE JAMES RIVER...AND SOUTH OF INTERSTATE 90. NAM REMAINS A NORTHERN
OUTLIER...SO AGAIN STAYED CLOSER TO THE ECMWF AND GFS FOR LOCATION
OF THESE LOW POPS AND FOR TEMPERATURES. STILL LOOKS LIKE 20S NORTH
TO LOW 40S ALONG THE MISSOURI RIVER. GIVEN THESE WARMER TEMPERATURES
IN THE SOUTH...ANY LIGHT PRECIPITATION THAT FALLS COULD END UP AT
LEAST BEING MIXED WITH SOME RAIN. NOT EXPECTING ANY ACCUMULATION
WITH THE ACTIVITY FRIDAY.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 347 PM CST THU FEB 20 2014
NOT A WHOLE LOT OF WEATHER GOING ON THROUGH THE WEEKEND. UPPER LOW
IS SITUATED ACROSS NORTHEAST ONTARIO AND NORTHWEST QUEBEC PROVIDING
THE NORTHERN PLAINS WITH A WNW FLOW ALOFT. THIS WILL KEEP THE
COLDEST AIR DISPLACED TO THE NORTH OF OUR AREA. FRIDAY NIGHT VERY
LIGHT SNOWFALL IS STILL QUITE A QUESTION MARK. STRONG VORT LOBE IS
DRAPED ACROSS THE COUPLED WITH SOME FAIRLY STRONG MID LEVEL PV. NAM
IS THE MOST BULLISH WITH THIS FEATURE AND ALSO THE FURTHEST NORTH...
AND IS A BIG OUTLIER WHEN COMPARED TO THE OTHER SOLUTIONS SO WAS
REALLY NOT FOLLOWED. PREFERRED TO KEEP SOME LOW POPS IN PRIMARILY IN
OUR SOUTHWEST ZONES FOR FRIDAY EVENING WHERE MOISTURE IS THE
DEEPEST. BUT AT THIS TIME...REALLY CANNOT RULE OUT A FEW NON
MEASURABLE FLURRIES ALMOST ANYWHERE ALONG AND SOUTH OF I 90 EARLY
FRIDAY NIGHT. THE OTHER ITEM INVOLVING SNOW TO WATCH FOR IS LATE
SATURDAY NIGHT OR EARLY SUNDAY ACROSS OUR SOUTHERN ZONES. BUT AT
THIS TIME...THE LOW AND MID LEVEL BAROCLINIC AND CONVERGENT ZONES
LOOK A BIT TOO FAR WEST AND SOUTH TO AFFECT OUR FORECAST AREA IN
THOSE ZONES. TEMPERATURES WILL BE BELOW NORMAL THROUGH THE WEEKEND
BUT NOT BITTERLY COLD. FOR HIGHS...ASIDE FROM SOME LOWER 30S IN
YANKTON AND SIOUX CITY ON SATURDAY...TEMPERATURES WILL LARGELY TOP
OUT IN THE MID TEENS TO 20S.
THE NEXT CLIPPER TYPE SYSTEM WITH ASSOCIATED UPPER AIR DYNAMICS
CONTINUES TO SHOW UP IN THE SUNDAY NIGHT AND MONDAY TIME FRAME.
ALBEIT THE DETERMINISTIC GFS AND ECMWF HAVE SPED UP THE SYSTEM A BIT
LATE MONDAY AND MONDAY EVENING. OUR FORECAST AREA IS SHOWING QUITE A
CONVERGENT SQUEEZE IN THE LOW LEVELS EARLY IN THE EVENING LATE
SUNDAY NIGHT AND EARLY MONDAY...AS STRONG COLD HIGH PRESSURE BEGINS
TO OOZE DOWN FROM THE NORTH...AND LOW PRESSURE DROPS SOUTHWARD
ACROSS THE WESTERN PLAINS. THIS IS SUPPORTED BY A 130 KNOT JET
STREAK COMING DOWN THE UPPER FLOW AND A STRONG MID LEVEL SHORT WAVE.
WOULD NOT BE SURPRISED TO SEE HIGH LIQUID SNOWFALL RATIOS WITH THE
DENDRITIC LAYER FAIRLY DEEP. THEREFORE BELIEVE A DECENT SWATH OF THE
FORECAST AREA COULD RECEIVE ANOTHER 2 TO 3 INCH EVENT. THE REST OF
THE WEEK LOOKS LIKE MUCH BELOW NORMAL TEMPERATURES...THE DEGREE OF
BELOW NORMAL WEATHER DEPENDENT ON HOW MUCH NEW SNOW COVER FALLS ON
MONDAY. IN FACT WITH TWO ARCTIC SURGES COMING DOWN NEXT WEEK
ADVERTISED BY BOTH THE ECMWF AND GFS...HIGHS ON THURSDAY MAY BE DOWN
INTO THE SINGLE DIGITS ABOVE ZERO TO AROUND TEN DEGREES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1148 AM CST THU FEB 20 2014
SNOW...HEAVY AT TIMES...WILL CONTINUE ACROSS PORTIONS OF NORTHWEST
IOWA AND SOUTHWEST MINNESOTA INTO MID AFTERNOON. HOWEVER THE SNOW
SHOULD REMAIN EAST OF THE TAF SITES. COULD SEE SOME MVFR STRATUS MOVE
IN FOR A PERIOD LATER THIS AFTERNOON AND EVENING AS COLD AIR
ADVECTION KICKS IN. SCATTERED FLURRIES OR SNOW SHOWERS ARE ALSO A
POSSIBILITY WITH THIS STRATUS. STRONG NORTHWEST WINDS ARE LIKELY THIS
AFTERNOON AND EVENING...WITH GUSTS TO AROUND 40 KTS. COULD BE SOME
AREAS OF BLOWING SNOW...ESPECIALLY IN ANY SNOW SHOWERS LATER TODAY.
CONDITIONS EXPECTED TO BECOME VFR BY LATER THIS EVENING INTO THE
OVERNIGHT...WITH WINDS DISSIPATING AS WELL.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR SDZ039-040-054>056-
061-062-066-067-070-071.
WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR SDZ038-050-052-053-
057>060-063>065-068-069.
MN...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MNZ071-072-097-098.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MNZ080-
081-089-090.
IA...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR IAZ001-012-020-031.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR IAZ002-
003-013-014-021-022-032.
NE...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR NEZ013-014.
&&
SHORT TERM...CHENARD
LONG TERM...MJ
AVIATION...CHENARDHazardous weather outlook, Feb 20, 3:59 PM CST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
359 PM CST THU FEB 20 2014
SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-211200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
359 PM CST THU FEB 20 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.
.DAY ONE...TODAY AND TONIGHT
WINTER WEATHER...
SNOWFALL...MAINLY ALONG AND EAST OF HIGHWAY 60 ACROSS NORTHWEST
IOWA INTO SOUTHWEST MINNESOTA WILL GRADUALLY DECREASE THROUGH THE
EARLY EVENING HOURS. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO
VARY FROM TWO TO FOUR INCHES.
STRONG NORTHWEST WINDS ACROSS THE AREA WILL GRADUALLY DECREASE
THROUGH THE EVENING HOURS. THESE STRONG WINDS MAY CREATE PATCHY
BLOWING SNOW...ESPECIALLY ACROSS PORTIONS OF SOUTHWEST MINNESOTA
INTO NORTHWEST IOWA.
WIND...
NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH
WILL GRADUALLY DECREASE THROUGH THE EVENING HOURS. THE STRONGEST
WINDS WILL LINGER SOMEWHAT THROUGH MUCH OF THE NIGHT ACROSS
SOUTHWEST MINNESOTA AND EASTERN PORTIONS OF NORTHWEST IOWA.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ADDITIONAL LIGHT TO MODERATE ACCUMULATING SNOWFALL IS EXPECTED TO
OCCUR IN THE SUNDAY NIGHT TO MONDAY TIME FRAME. THIS SYSTEM IS
NOT EXPECTED TO BE ACCOMPANIED BY STRONG WINDS.
LOCATIONS FROM EAST CENTRAL SOUTH DAKOTA THROUGH SOUTHWEST
MINNESOTA AND INTO NORTHWEST IOWA WILL FIND WIND CHILLS FROM 10
BELOW TO 20 BELOW ZERO IN THE LATER NIGHT AND EARLY MORNING HOURS
FROM SATURDAY THROUGH TUESDAY...AND FROM 20 BELOW TO 25 BELOW
ZERO ON WEDNESDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
In the hours before
Local storm report, Feb 20, 4:39 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
439 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM SNOW 5 WNW IDA GROVE 42.37N 95.56W
02/20/2014 M2.0 INCH IDA IA CO-OP OBSERVER
&&
ADAMSLocal storm report, Feb 20, 4:41 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
441 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM SNOW STORM LAKE 42.65N 95.20W
02/20/2014 M4.5 INCH BUENA VISTA IA CO-OP OBSERVER
&&
ADAMSLocal storm report, Feb 20, 4:45 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
445 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM SNOW CHEROKEE 42.75N 95.55W
02/20/2014 M3.0 INCH CHEROKEE IA CO-OP OBSERVER
&&
ADAMSLocal storm report, Feb 20, 4:50 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
450 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM SNOW 6 S JACKSON 43.54N 94.99W
02/20/2014 E3.5 INCH JACKSON MN BROADCAST MEDIA
&&
ADAMSLocal storm report, Feb 20, 4:51 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
451 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM SNOW WASHTA 42.58N 95.72W
02/20/2014 M1.2 INCH CHEROKEE IA CO-OP OBSERVER
&&
ADAMSLocal storm report, Feb 20, 4:54 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
454 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM SNOW WINDOM 43.87N 95.12W
02/20/2014 M3.2 INCH COTTONWOOD MN CO-OP OBSERVER
&&
BTWinter Weather, Osceola
- When
- February 20, 5:00 PM CST to February 21, 2:00 AM CST
- Where
- Osceola forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 43.379, -95.624 (the zone’s center; the record gives no point)
Snowfall of 1 to 2 inches was accompanied by northwest winds gusting to over 40 mph. This combination caused areas of blowing snow, with visibilities lowering locally and briefly to less than a quarter mile. More frequent was the lowering of visibilities to near or a little below one mile.
Winter Weather, O'Brien
- When
- February 20, 5:00 PM CST to February 21, 2:00 AM CST
- Where
- O'Brien forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.084, -95.625 (the zone’s center; the record gives no point)
Snowfall of 1 to 2 inches was accompanied by northwest winds gusting to over 40 mph. This combination caused areas of blowing snow, with visibilities lowering locally and briefly to less than a quarter mile. More frequent was the lowering of visibilities to near or a little below one mile.
Winter Weather, Dickinson
- When
- February 20, 5:00 PM CST to February 21, 4:00 AM CST
- Where
- Dickinson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.378, -95.151 (the zone’s center; the record gives no point)
Snowfall of 2 to 5 inches, including 4.6 inches reported near Okoboji, was accompanied by northwest winds gusting to over 40 mph. This combination caused areas of blowing snow, with visibilities lowering locally and briefly to less than a quarter mile. More frequent was the lowering of visibilities to near or a little below one mile.
Winter Weather, Clay
- When
- February 20, 5:00 PM CST to February 21, 4:00 AM CST
- Where
- Clay forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 43.083, -95.151 (the zone’s center; the record gives no point)
Snowfall of 2 to 4 inches, including 3.8 inches reported at Spencer, was accompanied by northwest winds gusting to over 40 mph. This combination caused areas of blowing snow, with visibilities lowering locally and briefly to less than a quarter mile. More frequent was the lowering of visibilities to near or a little below one mile.
Winter Weather, Buena Vista
- When
- February 20, 5:00 PM CST to February 21, 4:00 AM CST
- Where
- Buena Vista forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 42.736, -95.151 (the zone’s center; the record gives no point)
Snowfall of 2 to 5 inches, including 4.5 inches reported near Storm Lake, was accompanied by northwest winds gusting to over 40 mph. This combination caused areas of blowing snow, with visibilities lowering locally and briefly to less than a quarter mile. More frequent was the lowering of visibilities to near or a little below one mile.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Kentucky, February 20 to 21, 20143 deaths · $4,000 · 60 kt wind · 61 events
- Damaging Winds in Tennessee, February 20 to 21, 20142 deaths · 1 injured · $160,000 · 60 kt wind · 20 events
- Tornadoes and Flash Flooding in Mississippi, February 20 to 21, 20141 death · $907,000 · EF1 · 34 events
- Blizzard and Winter Storm in Minnesota, February 20 to 21, 20141 death · 5 injured · $50,000 · 6 events
- Tornadoes and Flash Flooding in Illinois, February 20 to 21, 20141 injured · $1.7 million · EF2 · 21 events
- Tornadoes and Damaging Winds in Alabama, February 20 to 21, 20142 injured · $48,000 · EF2 · 50 events
- Hail and Damaging Wind in Iowa, February 20, 20141 death · 1 in hail · 7 events
- Tornado and Hail in Tennessee, February 20, 2014$554,000 · EF1 · 57 events
- High Wind and Strong Wind in Wisconsin, February 20 to 21, 20141 death · $3,000 · 4 events
- Dense Fog in Illinois, February 20, 201412 injured · $100,000 · 1 event
- Tornadoes and Damaging Winds in Illinois, February 20, 20142 injured · EF2 · 10 events
- Tornadoes and Hail in Missouri, February 20, 20145 injured · $85,000 · EF1 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 501695, 501697, 501698, 501700, 501701.